Publicação:
Non-lacunary Gibbs Measures for Certain Fractal Repellers

dc.contributor.authorHorita, Vanderlei [UNESP]
dc.contributor.authorOliveira, Krerley
dc.contributor.institutionUniversidade Federal de Alagoas (UFAL)
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-20T14:02:51Z
dc.date.available2014-05-20T14:02:51Z
dc.date.issued2009-09-01
dc.description.abstractIn this paper, we study non-uniformly expanding repellers constructed as the limit sets for a non-uniformly expanding dynamical systems. We prove that given a Holder continuous potential phi satisfying a summability condition, there exists non-lacunary Gibbs measure for phi, with positive Lyapunov exponents and infinitely many hyperbolic times almost everywhere. Moreover, this non-lacunary Gibbs measure is an equilibrium measure for phi.en
dc.description.affiliationUniversidade Federal de Alagoas (UFAL), Dept Matemat, BR-57072090 Maceio, Alagoas, Brazil
dc.description.affiliationIBILCE UNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.description.affiliationUnespIBILCE UNESP, Dept Matemat, BR-15054000 Sao Jose do Rio Preto, SP, Brazil
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de Alagoas (FAPEAL)
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado do Rio de Janeiro (FAPERJ)
dc.format.extent842-863
dc.identifierhttp://dx.doi.org/10.1007/s10955-009-9811-4
dc.identifier.citationJournal of Statistical Physics. New York: Springer, v. 136, n. 5, p. 842-863, 2009.
dc.identifier.doi10.1007/s10955-009-9811-4
dc.identifier.issn0022-4715
dc.identifier.orcid0000-0002-9304-0655
dc.identifier.urihttp://hdl.handle.net/11449/22144
dc.identifier.wosWOS:000270341500003
dc.language.isoeng
dc.publisherSpringer
dc.relation.ispartofJournal of Statistical Physics
dc.relation.ispartofjcr1.496
dc.relation.ispartofsjr0,930
dc.rights.accessRightsAcesso restrito
dc.sourceWeb of Science
dc.subjectGibbs measuresen
dc.subjectEquilibrium statesen
dc.subjectThermodynamical formalismen
dc.subjectNon-uniform expansionen
dc.titleNon-lacunary Gibbs Measures for Certain Fractal Repellersen
dc.typeArtigo
dcterms.licensehttp://www.springer.com/open+access/authors+rights?SGWID=0-176704-12-683201-0
dcterms.rightsHolderSpringer
dspace.entity.typePublication
unesp.author.orcid0000-0002-9304-0655[1]
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas, São José do Rio Pretopt
unesp.departmentMatemática - IBILCEpt

Arquivos

Licença do Pacote

Agora exibindo 1 - 2 de 2
Nenhuma Miniatura disponível
Nome:
license.txt
Tamanho:
1.71 KB
Formato:
Item-specific license agreed upon to submission
Descrição:
Nenhuma Miniatura disponível
Nome:
license.txt
Tamanho:
1.71 KB
Formato:
Item-specific license agreed upon to submission
Descrição: